# SDR ASOA2013051003501

- Difficulty date: April 26, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,769 hours, 31,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AFT OF MAIN AVI DOOR CUTOUT AT FS 394 - 409, S26L HAS MINOR CORROSION ON FWD END OF ATTACH FLANGE.  REPAIRED IAW SRM 51-42-06.
